MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659709001163

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1997

Accidental intoxication with methylene dianiline p,p'-diaminodiphenylmethane: acute liver damage after presumed ecstasy consumption.

Tillmann H L, van Pelt F N, Martz W, Luecke T, Welp H, Dörries F, Veuskens A, Fischer M, Manns M P

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

BACKGROUND

MDA is the abbreviation for methylene dianiline (p,p' diaminodiphenylmethane; 4,4'-methylenedianiline; CAS 101-77-9); and for methylendioxyamphetamine (MDMA, N, alpha-dimethyl-1,3-benzodioxole-5-ethanamine; CAS 42542-10-9). While the former is used for the production of polyurethane foams, the latter is a psychometric drug, which is becoming increasingly popular in the techno scene.

METHODS

We report six participants of a technoparty (1 female, 5 males, ages 17-25) who were admitted to the hospital with severe colicky abdominal pain and subsequently developed symptoms of hepatotoxicity. They had ingested an alcoholic beverage that had been spiked with a powdery substance they dubbed MDA.

RESULTS

All patients showed similar clinical symptoms, with an identical time course. Acute jaundice developed within 2 days after ingestion. Enzymes indicating cholestasis increased steadily over 7 days and reached peak values of 800 U/L (AP) and 380 U/L (GGT), whereas transaminases remained moderately elevated. Between days 5 and 7, all patients became febrile for one day, their body temperatures rising up to 40 degrees C. There was no evidence for hemolysis or an infectious hepatitis. Toxicological analysis revealed the presence of p,p'-diaminodiphenylmethane (4,4'-methylenedianiline) at a concentration of 130 mg/L in one of two urine extracts examined.

CONCLUSIONS

The analytical data indicate that the participants of the technoparty assumed the aniline-derivative, the cause of Epping Jaundice, was methylendioxyamphetamine because the same abbreviation, MDA, is used for both compounds. An overview of the acute liver toxicity of aniline derivatives is given and the possibility of amphetamine-induced liver damage is discussed.

Для цитирования: Tillmann H L, van Pelt F N, Martz W, Luecke T, Welp H, Dörries F, Veuskens A, Fischer M, Manns M P. Accidental intoxication with methylene dianiline p,p'-diaminodiphenylmethane: acute liver damage after presumed ecstasy consumption.. Journal of toxicology. Clinical toxicology. 1997. DOI: 10.3109/15563659709001163.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.